Minor side effects may include growth of breasts in boys…

Article by SickKids top pediatrician under fire

A medical journal article co-authored by SickKids hospital’s top pediatrician was manipulated by a drug company and understated the risks of a powerful antipsychotic used to treat kids with behavioural problems, the former head of the U.S. drug regulator alleges.

The 2003 article concluded there was no correlation between long-term use of Risperdal and an increased risk of certain side-effects, including the growth of breasts in boys.

Pleasing taste, some monsterism

Pleasing taste, some monsterism










More… of the same Top University Health Network doctor steps down amid falsified data investigation

  • Maurixio Garcia Sanchez

    I agree too all type of drugs in hospitals ,very bad for the human bodies and in the stores now with out food inspectors , who knows what the whole country is taking .

  • Observer

    Falsified data in the second case?

    No, no, no. It is just the husband and wife faithfully using a tenet of their faith: taqiyya.

  • David Murrell

    Yes, but should breasts in boys be seen as a negative side effect? Such a negative connotation may run counter to the LGTBR2L3 community. Someone should hire Ben Levin and his research team to look into this.

  • canminuteman

    I wonder if there is any connection between the number of boys who are (and have been for twenty years) “behavioural rugs” and the seeming rise in “transgenderism”.

  • Norman_In_New_York

    Over the last ten years, pharmaceutical corporations have paid out billions in fines for harmful, defective and ineffective products, but not one executive has gone to jail over this. It’s time they served more time than petty criminals over this.

  • Reader
  • mauser 98

    some have said Bisphenol A , estrogen mimicking compounds in plastic food containers can cause breast increase in men